# SDR BAGA2024FA0000631

- Difficulty date: August 19, 2024
- Submitted: August 22, 2024
- Operation: General aviation
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 5,687 hours, 2,337 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hydraulic System
- Condition: Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD 1 LO QTY HYD 0%. SYSTEM 1 INDICATED 3200 PSI DURING ENTIRE EVENT UNTIL MANUAL SYSTEM SHUTDOWN AT GATE. NO LOSS OF SYSTEMS.
